MathSciNet Relay Station
MathSciNet bibliographic data
MR2140996 (2006c:57014) 57N10 (57M05 57M10)
Myers, Robert End reductions, fundamental groups, and covering spaces of irreducible open 3-manifolds. Geom. Topol. 9 (2005), 971–990.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement